×

zbMATH — the first resource for mathematics

On zonotopes. (English) Zbl 0223.52007

MSC:
52B35 Gale and other diagrams
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] E. Bonnice and L. M. Kelly, On the number of ordinary planes, J. Combinatorial Theory (to appear). · Zbl 0225.52006
[2] H. S. M. Coxeter, The classification of zonohedra by means of projective diagrams, J. Math. Pures Appl. (9) 41 (1962), 137 – 156. · Zbl 0123.13701
[3] G. A. Dirac, Collinearity properties of sets of points, Quart. J. Math., Oxford Ser. (2) 2 (1951), 221 – 227. · Zbl 0043.14602 · doi:10.1093/qmath/2.1.221 · doi.org
[4] P. Erdos, Richard Bellman, H. S. Wall, James Singer, and V. Thébault, Problems and Solutions: Advanced Problems: Problems for Solution: 4065-4069, Amer. Math. Monthly 50 (1943), no. 1, 65 – 66. · doi:10.2307/2304011 · doi.org
[5] David Gale, Neighboring vertices on a convex polyhedron, Linear inequalities and related system, Annals of Mathematics Studies, no. 38, Princeton University Press, Princeton, N.J., 1956, pp. 255 – 263. · Zbl 0072.37805
[6] Grünbaum, Convex polytopes, Pure and Appl. Math., vol. 16, Interscience, New York, 1967. MR 37 #2085. · Zbl 0152.20602
[7] Sten Hansen, A generalization of a theorem of Sylvester on the lines determined by a finite point set, Math. Scand. 16 (1965), 175 – 180. · Zbl 0156.19501 · doi:10.7146/math.scand.a-10758 · doi.org
[8] L. M. Kelly and W. O. J. Moser, On the number of ordinary lines determined by \? points, Canad. J. Math. 10 (1958), 210 – 219. · Zbl 0081.15103 · doi:10.4153/CJM-1958-024-6 · doi.org
[9] P. McMullen, Linearly stable polytopes, Canad. J. Math. 21 (1969), 1427 – 1431. · Zbl 0187.19602 · doi:10.4153/CJM-1969-157-4 · doi.org
[10] P. McMullen and G. C. Shephard, Diagrams for centrally symmetric polytopes, Mathematika 15 (1968), 123 – 138. · Zbl 0167.50902 · doi:10.1112/S0025579300002473 · doi.org
[11] -, Convex polytopes and the upper-bound conjecture, London Math. Soc. Lecture Note Series, vol. 3, 1971. · Zbl 0217.46702
[12] Th. Motzkin, The lines and planes connecting the points of a finite set, Trans. Amer. Math. Soc. 70 (1951), 451 – 464. · Zbl 0043.14603
[13] Pólya, Kombinatorische Anzahlbestimmungen für Gruppen, Graphen und chemische Verbindungen, Acta Math. 68 (1937), 145-254, 217, 232. · JFM 63.0547.04
[14] G. C. Shephard, Diagrams for positive bases, J. London Math. Soc. (2) 4 (1971), 165 – 175. · Zbl 0225.15004 · doi:10.1112/jlms/s2-4.1.165 · doi.org
[15] Steinitz, Bedingt konvergente Reihen und konvexe Systeme. II, J. Reine Angew. Math. 144 (1914), 1-40. FM 44, 287. · JFM 45.0380.01
[16] J. Sylvester, Mathematical question 11851, Ed. Times 59 (1893), 98.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.